# SDR HEEA083561

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 6220 · Main Rotor Head
- Part: Arm
- Part number: 206011139001
- Condition: Worn
- Location: Flap Restraint
- Component: Flap Restraint
- Component part number: 206011117003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR FLAP RESTRAINT ARM ASSY WORN.
